# SDR UALA2010031900919

- Difficulty date: March 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 60,028 hours, 11,202 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F017WWBCAC
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT INOP AT SEAT 11AB.  RELAMPED SIDEWALL LIGHT.
